MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 36MM I.D. SIZE JJ NEUTRAL LINER USE WITH 54MM O.D. SIZE JJ SHELL; PROSTHESIS, HIP

ZIMMER BIOMET, INC. 36MM I.D. SIZE JJ NEUTRAL LINER USE WITH 54MM O.D. SIZE JJ SHELL; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Codes Manufacturing, Packaging or Shipping Problem (2975); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the circulating nurse opened the implant, and the scrub nurse noticed a hair inside of the sterile packaging laying on the inside of the liner.There was no consequences or impact to the patient.
 
Additional Manufacturer Narrative
(b)(4).Report source: foreign: canada.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual evaluation of the provided photos found a hair like debris on the device.The packaging was previously opened and therefore, the source of the debris cannot be confirmed.This complaint cannot be confirmed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause or condition of the device when it left zimmer biomet cannot be determined, as the product was previously opened.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual evaluation of the returned product found a hair like debris on the device.The packaging was previously opened and therefore, the source of the debris cannot be confirmed.This complaint cannot be confirmed.Return of the product does not alter the previous investigation.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information at the time of this report.

Brand Name
36MM I.D. SIZE JJ NEUTRAL LINER USE WITH 54MM O.D. SIZE JJ SHELL
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16453904
Report Number0001822565-2023-00530
Device Sequence Number5859948
Product Code LPH
UDI-Device Identifier00889024149168
UDI-Public(01)00889024149168(17)260629(10)64999332
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K151448
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/29/2026
Device Model NumberN/A
Device Catalogue Number00875101136
Device Lot Number64999332
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2023
Supplement Date Received by Manufacturer03/14/2023
04/26/2023
Initial Report FDA Received Date02/28/2023
Supplement Report FDA Received Date03/15/2023
04/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown